A duality result for the generalized Erlang risk model

Details

Ressource 1Download: BIB_40F20144A7F6.P001.pdf (261.69 [Ko])
State: Public
Version: author
Serval ID
serval:BIB_40F20144A7F6
Type
Article: article from journal or magazin.
Collection
Publications
Institution
Title
A duality result for the generalized Erlang risk model
Journal
Risks
Author(s)
Ji L., Zhang C.
Publication state
Published
Issued date
2014
Peer-reviewed
Oui
Volume
2
Pages
456--466
Language
english
Create date
28/10/2014 20:25
Last modification date
21/08/2019 6:09
Usage data